# SDR CALA2024012400217

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 52,341 hours, 18,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A41024
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FRONT SPAR CORD HAS CORROSION AT APPROX OFSS 667.5. THIS ELB WAS CREATED FOR A SIGNIFICANT FINDINGS REPORT. SPAR CORD W AS REPAIRED ON BAM N/R 001787959. SIGNIFICANT FINDINGS REPORT CREATED(SFR NUMBER 1034910) FOR R/H WING LOWER SKIN CORROSION FWD OF FRONT SPAR THAT WAS REPAIRED ON BAM N/R 1787959.
